# SDR 99ZZZX3443

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5850P
- Make and model: Piper PA-24-250
- Aircraft serial: 24932
- System (JASC): 5711 · Wing Spar
- Part: Rivets
- Part number: 2366200
- Condition: Sheared
- Location: Rt/Lt Wing
- Part time: 3,607 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE RT AFT ATTACH FITTING, UNDER THE AFT BAGGAGE FLOOR, WAS FOUND TO HAVE SEVERAL MISSING RIVETS AND THE PLATE WAS MISALIGNED WITH THE FITTING ASSY.  THE RIVETS THAT WERE STILL IN THE HOLES WERE ALL SHEARED.  THE LT ATTACH WAS INSPECTED AND APPEARED TO BE ALIGNED AND ALL OF RIVETS IN PLACE.  HOWEVER, UPON PULLING ON SOME OF THE RIVET TAILS BY HAND, MANY WERE FOUND SHEARED AND EASILY PULLED OUT.  SUBMITTER SUGGESTED THIS MAY HAVE BEEN CAUSED BY HARD LANDINGS.
